Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 28, NWS Shreveport, LA

April 11, 2017Bowie County, Cass County, Morris County, Texas

NWS Shreveport, LA issued this river flood warning at Apr 11, 2017, 2:39 PM CDT for Bowie County, Cass County, Morris County, Texas. It took effect at Apr 15, 2017, 1:00 AM CDT. It was in force for 10 days.

The area

The outline as issued.

The facts

Issued
Apr 11, 2017, 2:39 PM CDT (19:39 UTC)
In effect from
Apr 15, 2017, 1:00 AM CDT
Expired
Apr 24, 2017, 7:34 PM CDT
In force
10 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Bowie County, TX, Cass County, TX, Morris County, TX

The radar

The Shreveport radar (KSHV), 117 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

391 
WGUS44 KSHV 111939
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
239 PM CDT Tue Apr 11 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC037-067-343-121939-
/O.NEW.KSHV.FL.W.0028.170415T0600Z-000000T0000Z/
/NAPT2.1.ER.170415T0600Z.170416T1200Z.000000T0000Z.NO/
239 PM CDT Tue Apr 11 2017

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Sulphur River Near Naples.
* from late Friday night until further notice...or until the warning 
  is cancelled.
* At 100 PM Tuesday the stage was estimated at 13.2 feet.
* Minor flooding is forecast.
* Flood stage is 22.0 feet. 
* Forecast...The river will rise above flood stage by early Friday 
  morning and will continue to rise to near 24.0 feet by Sunday 
  morning.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$

09
9 follow-up statements
835 
WGUS84 KSHV 130056
FLSSHV


Flood Statement
National Weather Service Shreveport LA
756 PM CDT Wed Apr 12 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC037-067-343-140056-
/O.EXT.KSHV.FL.W.0028.170415T0900Z-000000T0000Z/
/NAPT2.1.ER.170415T0900Z.170416T1200Z.000000T0000Z.NO/
756 PM CDT Wed Apr 12 2017

The flood warning continues for
  the Sulphur River Near Naples.
* from late Friday night until further notice...or until the warning 
  is cancelled.
* At 700 PM Wednesday the stage was estimated at 18.5 feet.
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will rise above flood stage by early Saturday
  morning and will continue to rise and crest near 24.0 feet by Sunday morning.
* Impact...at 24.0 feet...Minor lowland flooding.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$

09
258 
WGUS84 KSHV 151435
FLSSHV


Flood Statement
National Weather Service Shreveport LA
935 AM CDT Sat Apr 15 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC037-067-343-161435-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-170421T0800Z/
/NAPT2.1.ER.000000T0000Z.170417T1800Z.170419T2000Z.NO/
935 AM CDT Sat Apr 15 2017

The flood warning continues for
  the Sulphur River Near Naples.
* until late Thursday night...or until the warning is cancelled.
* Flood stage is 22.0 feet. 
* Impact...at 24.0 feet...Minor lowland flooding.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$
053 
WGUS84 KSHV 160042
FLSSHV


Flood Statement
National Weather Service Shreveport LA
742 PM CDT Sat Apr 15 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC015-119-170042-
/O.CON.KSHV.FL.W.0029.000000T0000Z-000000T0000Z/
/LBBL1.1.ER.170413T1100Z.170418T0600Z.000000T0000Z.NO/
742 PM CDT Sat Apr 15 2017

The flood warning continues for
  the Bodcau Bayou At Bayou Bodcau Lake.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Saturday The stage was 173.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 172.0 feet. 
* Forecast...The river will continue rising to near 174.0 feet by 
  Tuesday morning then begin falling.
* Impact...at 172.0 feet...Expect bankfull conditions on Red Chute 
  Bayou.

&&

LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351

$$

ARC027-LAC119-170041-
/O.CON.KSHV.FL.W.0017.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170403T0258Z.170414T0600Z.000000T0000Z.NO/
742 PM CDT Sat Apr 15 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Saturday The stage was 14.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to a stage of 13.6 feet 
  by Monday morning.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

LAC013-015-119-170041-
/O.CON.KSHV.FL.W.0031.170417T1200Z-170418T1200Z/
/MNEL1.1.ER.170417T1200Z.170417T1200Z.170417T1800Z.NO/
742 PM CDT Sat Apr 15 2017

The flood warning continues for
  the Bayou Dorcheat At Dixie Inn.
* from Monday morning to Tuesday morning...or until the warning is 
  cancelled.
* At  7:00 PM Saturday The stage was 11.7 feet. 
* Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river is expected to rise to near flood stage Monday
  morning.
* Impact...at 14.0 feet...Expect minor lowland flooding with the boat 
  ramp suffering overflow.

&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338

$$

TXC423-499-170041-
/O.CON.KSHV.FL.W.0026.000000T0000Z-170419T1330Z/
/MLAT2.1.ER.170412T0948Z.170415T0945Z.170418T1930Z.NO/
742 PM CDT Sat Apr 15 2017

The flood warning continues for
  the Sabine River Near Mineola.
* until Wednesday morning...or until the warning is cancelled.
* At  7:15 PM Saturday The stage was 16.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday early afternoon.
* Impact...at 16.0 feet...Expect flooding of low river bottoms with 
  secondary roadways along with picnic and recreational areas 
  becoming inundated as well. Ranchers should move cattle and 
  equipment to higher ground.

&&

LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574

$$

TXC037-067-343-170041-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-170420T2100Z/
/NAPT2.1.ER.000000T0000Z.170417T1800Z.170419T0900Z.NO/
742 PM CDT Sat Apr 15 2017

The flood warning continues for
  the Sulphur River Near Naples.
* until Thursday afternoon...or until the warning is cancelled.
* Flood stage is 22.0 feet. 
* Impact...at 24.0 feet...Minor lowland flooding.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$

TXC067-315-170041-
/O.EXT.KSHV.FL.W.0030.000000T0000Z-170418T0000Z/
/JEFT2.1.ER.170415T1715Z.170416T1200Z.170417T0600Z.NO/
742 PM CDT Sat Apr 15 2017

...The flood warning extended until Monday evening...The flood 
warning continues for
  the Black Cypress Bayou At Jefferson.
* until Monday evening...or until the warning is cancelled.
* At  7:00 PM Saturday The stage was 13.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet. 
* Forecast...The river will continue rising to near 14.0 feet by 
  tomorrow morning. The river will fall below flood stage early 
  Monday morning.
* Impact...at 13.0 feet...Lowland flooding will affect mainly timber 
  resources.

&&

LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450

$$

TXC159-343-449-170041-
/O.EXT.KSHV.FL.W.0027.000000T0000Z-170417T1200Z/
/WOCT2.1.ER.170413T2115Z.170414T1745Z.170416T1800Z.NO/
742 PM CDT Sat Apr 15 2017

...The flood warning extended until Monday morning...The flood 
warning continues for
  the White Oak Creek Near Talco.
* until Monday morning...or until the warning is cancelled.
* At  7:15 PM Saturday The stage was 17.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impact...at 18.0 feet...Minor lowland flooding.  Move livestock and 
  equipment to higher ground.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$
250 
WGUS84 KSHV 170025
FLSSHV


Flood Statement
National Weather Service Shreveport LA
725 PM CDT Sun Apr 16 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC015-119-180025-
/O.CON.KSHV.FL.W.0029.000000T0000Z-000000T0000Z/
/LBBL1.1.ER.170413T1100Z.170416T0100Z.000000T0000Z.NO/
725 PM CDT Sun Apr 16 2017

The flood warning continues for
  the Bodcau Bayou At Bayou Bodcau Lake.
* until further notice...or until the warning is cancelled.
* At  6:00 PM Sunday The stage was 172.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 172.0 feet. 
* Forecast...The river will continue rising to near 174.0 feet by 
  Tuesday morning then begin falling.
* Forecast...The river will remain near 172.9 feet.
* Impact...at 172.0 feet...Expect bankfull conditions on Red Chute 
  Bayou.

&&

LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351

$$

ARC027-LAC119-180025-
/O.CON.KSHV.FL.W.0017.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170403T0258Z.170414T0600Z.000000T0000Z.NO/
725 PM CDT Sun Apr 16 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Sunday The stage was 13.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to a stage of 12.2 feet 
  by Tuesday morning.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

LAC013-015-119-180024-
/O.CON.KSHV.FL.W.0031.170417T1200Z-170418T1200Z/
/MNEL1.1.ER.170417T1200Z.170417T1200Z.170417T1800Z.NO/
725 PM CDT Sun Apr 16 2017

The flood warning continues for
  the Bayou Dorcheat At Dixie Inn.
* from Monday morning to Tuesday morning...or until the warning is 
  cancelled.
* At  7:00 PM Sunday The stage was 12.7 feet. 
* Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning.
* Impact...at 14.0 feet...Expect minor lowland flooding with the boat 
  ramp suffering overflow.

&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338

$$

TXC423-499-180024-
/O.EXT.KSHV.FL.W.0026.000000T0000Z-170418T0200Z/
/MLAT2.1.ER.170412T0948Z.170415T0945Z.170417T0800Z.NO/
725 PM CDT Sun Apr 16 2017

The flood warning continues for
  the Sabine River Near Mineola.
* until Monday evening...or until the warning is cancelled.
* At  7:15 PM Sunday The stage was 14.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow.
* Impact...at 16.0 feet...Expect flooding of low river bottoms with 
  secondary roadways along with picnic and recreational areas 
  becoming inundated as well. Ranchers should move cattle and 
  equipment to higher ground.

&&

LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574

$$

TXC037-067-343-180024-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-170420T1800Z/
/NAPT2.1.ER.000000T0000Z.170417T0600Z.170419T0600Z.NO/
725 PM CDT Sun Apr 16 2017

The flood warning continues for
  the Sulphur River Near Naples.
* until Thursday afternoon...or until the warning is cancelled.
* Flood stage is 22.0 feet. 
* Impact...at 24.0 feet...Minor lowland flooding.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$

TXC067-315-180024-
/O.EXT.KSHV.FL.W.0030.000000T0000Z-170418T1500Z/
/JEFT2.1.ER.170415T1715Z.170416T1500Z.170417T2100Z.NO/
725 PM CDT Sun Apr 16 2017

...The flood warning extended until Tuesday morning...The flood 
warning continues for
  the Black Cypress Bayou At Jefferson.
* until Tuesday morning...or until the warning is cancelled.
* At  7:00 PM Sunday The stage was 14.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...at 15.0 feet...Minor lowland flooding.

&&

LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450

$$

TXC159-343-449-180000-
/O.EXT.KSHV.FL.W.0027.000000T0000Z-170418T0000Z/
/WOCT2.1.ER.170413T2115Z.170414T1745Z.170417T0600Z.NO/
725 PM CDT Sun Apr 16 2017

...The flood warning extended until Monday evening...The flood 
warning continues for
  the White Oak Creek Near Talco.
* until Monday evening...or until the warning is cancelled.
* At  6:15 PM Sunday The stage was 16.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact...at 16.0 feet...Expect minor lowland flooding of creek 
  bottoms. Ranchers that may have cattle and equipment in the creek 
  bottoms should move them to higher ground.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$
000 
WGUS84 KSHV 180102
FLSSHV


Flood Statement
National Weather Service Shreveport LA
802 PM CDT Mon Apr 17 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC037-067-343-190102-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-170421T1800Z/
/NAPT2.1.ER.000000T0000Z.170418T0600Z.170420T0600Z.NO/
802 PM CDT Mon Apr 17 2017

...The flood warning extended until Friday afternoon...The flood 
warning continues for
  the Sulphur River Near Naples.
* until Friday afternoon...or until the warning is cancelled.
* Flood stage is estimated to be near 24.4 feet at 7 pm.
* Forecast...expect the river to slowly recede and fall below
  flood stage around 2 am on April 20, 2017.
* Impact...at 24.0 feet...Minor lowland flooding.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$

25
486 
WGUS84 KSHV 190034
FLSSHV


Flood Statement
National Weather Service Shreveport LA
734 PM CDT Tue Apr 18 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-387-449-200034-
/O.EXT.KSHV.FL.W.0032.000000T0000Z-170420T1253Z/
/TLCT2.1.ER.170418T1421Z.170419T0600Z.170419T1853Z.NO/
734 PM CDT Tue Apr 18 2017

...The flood warning extended until Thursday morning...The flood 
warning continues for
  the Sulphur River Below Talco.
* until Thursday morning...or until the warning is cancelled.
* At  6:45 PM Tuesday The stage was 22.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet. 
* Forecast...The river will continue rising to near 22.5 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  tomorrow early afternoon.

&&

LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478

$$

TXC037-067-343-200033-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-170424T1500Z/
/NAPT2.1.ER.000000T0000Z.170419T0600Z.170423T0300Z.NO/
734 PM CDT Tue Apr 18 2017

...The flood warning extended until Monday morning...The flood 
warning continues for
  the Sulphur River Near Naples.
* until Monday morning...or until the warning is cancelled.
* At 7 pm the river was estimated to be near 22.6 feet.
* Forecast...the river is expected to fall below flood stage
  around 10 pm on April 22nd.
* Flood stage is 22.0 feet. 
* Impact...at 24.0 feet...Minor lowland flooding.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$

25
204 
WGUS84 KSHV 221604
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1104 AM CDT Sat Apr 22 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC037-067-343-231604-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-170425T1200Z/
/NAPT2.1.ER.000000T0000Z.170422T1800Z.170424T0000Z.NO/
1104 AM CDT Sat Apr 22 2017

...The flood warning extended until Tuesday morning...The flood 
warning continues for
  the Sulphur River Near Naples.
* until Tuesday morning...or until the warning is cancelled.
* Flood stage is 22.0 feet. 
* Impact...at 24.0 feet...Minor lowland flooding.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$
021 
WGUS84 KSHV 231604
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1104 AM CDT Sun Apr 23 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC037-067-343-241604-
/O.CON.KSHV.FL.W.0028.000000T0000Z-170425T1200Z/
/NAPT2.1.ER.000000T0000Z.170423T1800Z.170424T0000Z.NO/
1104 AM CDT Sun Apr 23 2017

The flood warning continues for
  the Sulphur River Near Naples.
* until Tuesday morning...or until the warning is cancelled.
* Flood stage is 22.0 feet. 
* Impact...at 22.0 feet...Expect minor lowland flooding of the heavily
  wooded and broad floodplain. Ranchers that may have cattle and 
  equipment in the river bottoms should move them to higher ground. 
  Fisherman should use caution as currents are swift.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$
496 
WGUS84 KSHV 250034
FLSSHV


Flood Statement
National Weather Service Shreveport LA
734 PM CDT Mon Apr 24 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC037-067-343-250104-
/O.CAN.KSHV.FL.W.0028.000000T0000Z-170425T1200Z/
/NAPT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
734 PM CDT Mon Apr 24 2017

The flood warning is cancelled for
  the Sulphur River Near Naples.
* Flood stage is 22.0 feet. 
* Impact...at 22.0 feet...Expect minor lowland flooding of the heavily
  wooded and broad floodplain. Ranchers that may have cattle and 
  equipment in the river bottoms should move them to higher ground. 
  Fisherman should use caution as currents are swift.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$

20

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 11, 12:42 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Apr 11, 12:42 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1242 PM CDT Tue Apr 11 2017

.AVIATION...
A weak frontal boundary across the region will maintain light and
variable winds this afternoon. MVFR ceilings across the region to
mainly persist, becoming IFR/LIFR, along with visibilities, after
12/10Z. Otherwise, conditions to gradually improve to MVFR from
12/15Z to 12/18Z. /05/ &&

.PRELIMINARY POINT TEMPS/POPS...
SHV  61  80  62  83 /  10  20  20  10
MLU  60  80  61  83 /  30  20  20  10
DEQ  56  76  61  79 /  10  10  10  20
TXK  58  77  62  80 /  10  10  10  20
ELD  58  78  60  83 /  20  10  10  10
TYR  62  79  61  81 /  10  20  20  20
GGG  61  79  61  82 /  10  20  20  20
LFK  62  83  62  83 /  20  20  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

05
Hazardous weather outlook, Apr 11, 12:20 PM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1220 PM CDT Tue Apr 11 2017

ARZ073-LAZ005-006-010>014-017>022-TXZ149-152-153-165>167-121730-
Union-Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Cherokee-Nacogdoches-
Shelby-Angelina-San Augustine-
1220 PM CDT Tue Apr 11 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas...north central Louisiana...northwest Louisiana...east
Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Areas of showers, along with a few embedded thunderstorms, will
continue across much of the area this afternoon, shifting eastward
into mainly north central Louisiana by later this afternoon and
evening. Brief periods of minor renewed flooding across areas
which experienced very heavy rainfall yesterday evening, will be
the main weather threat. Rainfall will diminish by later tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Isolated to scattered showers and thunderstorms will return back
into the area later in the weekend and into early next week.
However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators and storm spotters is not anticipated through tonight.

ARZ050-051-059>061-070>072-LAZ001>004-OKZ077-TXZ096-097-108>112-
124>126-136>138-150-151-121730-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Caddo-Bossier-Webster-Claiborne-McCurtain-Red River-
Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-
Gregg-Harrison-Rusk-Panola-
1220 PM CDT Tue Apr 11 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas...northwest Louisiana...southeast Oklahoma and northeast
Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms continue to taper off from north to
south this afternoon. Therefore, no hazardous weather is expected
at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Isolated to scattered showers and thunderstorms will return back
into the area later in the weekend and into early next week.
However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators and storm spotters is not anticipated through tonight.

19

In the hours before

Local storm report, Apr 11, 8:42 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
842 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      DE QUEEN                34.05N 94.34W
04/11/2017                   SEVIER             AR   TRAINED SPOTTER

            WATER RESCUES IN DE QUEEN FROM WATER IN
            HOMES FROM 2- 5 AM. NUMEROUS ROAD CLOSURES
            IN FLOODED AREAS AROUND TOWN INCLUDING TALL
            PINES ROAD, AND ROCKAFELLER STREET AND ROADS
            NEAR THE FAIRGROUND.

&&

MBM
Local storm report, Apr 11, 9:52 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
952 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     LINDEN                  33.02N 94.37W
04/10/2017                   CASS               TX   LAW ENFORCEMENT

            WIDESPREAD TREES DOWN ACROSS COUNTY.

&&

MBM

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:09 PM CDTSpecial Weather StatementSHVGregg51 min
Apr 10, 7:13 PM CDTSevere Thunderstorm WarningSHVGregg, Rusk, Smith47 min
Apr 10, 7:21 PM CDTTornado WarningSHVGregg, Rusk, Smith24 min
Apr 10, 7:39 PM CDTSevere Thunderstorm WarningSHVRed River66 min
Apr 10, 7:45 PM CDTTornado WarningSHVGregg, Rusk30 min
Apr 10, 7:49 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Titus56 min
Apr 10, 8:11 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk49 min
Apr 10, 8:16 PM CDTTornado WarningSHVGregg, Harrison, Rusk29 min
Apr 10, 8:24 PM CDTSpecial Weather StatementSHVCamp, Franklin, Gregg, Titus, Upshur36 min
Apr 10, 8:46 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Morris, Titus44 min
Apr 10, 9:01 PM CDTSpecial Weather StatementSHVHarrison44 min
Apr 10, 9:13 PM CDTAreal Flood AdvisorySHVGregg, Harrison, Panola, Rusk2 hr
Apr 10, 9:13 PM CDTSpecial Weather StatementSHVUpshur47 min
Apr 10, 9:17 PM CDTSevere Thunderstorm WarningSHVUpshur, Wood58 min
Apr 10, 9:20 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk40 min
Apr 10, 10:11 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Upshur35 min
Apr 10, 11:21 PM CDTSpecial Weather StatementSHVUpshur39 min
Apr 11, 12:15 AM CDTSpecial Weather StatementSHVCamp, Marion, Morris, Upshur30 min
Apr 11, 1:15 AM CDTSpecial Weather StatementSHVCass60 min
Apr 11, 1:41 AM CDTAreal Flood AdvisorySHVBowie, Camp, Franklin, Morris, Titus, Wood2 hr
Apr 11, 5:08 AM CDTAreal Flood WarningSHVCass112 min
Apr 11, 5:18 AM CDTSpecial Weather StatementSHVNacogdoches, Panola, Shelby57 min
Apr 11, 6:55 AM CDTRiver Flood WarningSHVGregg49 hr
Apr 11, 7:05 AM CDTAreal Flood AdvisorySHVGregg, Rusk, Smith, Upshur, Wood115 min
Apr 11, 10:02 AM CDTRiver Flood WarningSHVSmith, Wood6 days
Apr 11, 2:18 PM CDTRiver Flood WarningSHVFranklin, Morris, Titus6 days

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.